# SDR ANCF2015040501

- Difficulty date: April 5, 2015
- Submitted: May 31, 2015
- Operation: Air carrier
- Aircraft: N599AV
- Make and model: Airbus A320-214
- Aircraft serial: 4599
- Aircraft time: 1,061,964 hours, 11,247 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START WAS PRESENT ON STATUS RT TK PUMP 1 INOPERATIVE.  IAW AMM 22-83-00-810-872-A, LOSS OF THE RECEPTION OF THE FQIS BUS BY ONE FMGC.  TEST IAW AMM 22-91-00-710--001 WITH RESULTS SATISFACTORY.
